Skip to Content

Im going to go on trazodone 100 will it effect my sex life?

Responses (2)

masso 19 Sep 2014

Genitourinary

Genitourinary side effects including priapism, clitoral priapism, ejaculatory inhibition, and anorgasmia have been reported.

Priapism has been rarely reported (0.01% to 0.1%). Priapism has occurred with doses of 50 to 150 mg daily and typically within the first 28 days of treatment. Approximately one-third of affected individuals have required surgical intervention. It has been suggested that trazodone's alpha-adrenergic blocking properties may contribute to the induction of priapism.

https://www.drugs.com/sfx/trazodone-side-effects.html

smileyhappy 19 Sep 2014

Should be no problem. I've been on that amount before with no problem.

Smileyhappy

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions